# SDR CA150710014

- Difficulty date: June 29, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Engine: Pwa PT6A65AG
- System (JASC): 7320 · Fuel Controlling System
- Part: Line
- Condition: Fractured
- Location: Fcu
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B, A

## Discrepancy

(CAN) DURING SPRAYING OPERATION, PILOT INCREASED THE ENGINE POWER AND THE FUEL FLOW WENT TO MINIMUM FLOW WITH NO RESPONSE FROM THE ENGINE.  PILOT THEN IMMEDIATELY MADE AN EMERGENCY LANDING UNEVENTFULLY.  DURING TROUBLESHOOTING, A P3 LINE FROM FCU TO P3 FILTER WAS FOUND FRACTURED AT FITTING JOINT.
